Uniqueness of solutions of linear relay systems

Share/Save/Bookmark

Lootsma, Y.J. and Schaft, A.J. van der and Camlıbel, M.K. (1999) Uniqueness of solutions of linear relay systems. Automatica, 35 (3). pp. 467-478. ISSN 0005-1098

[img] PDF
Restricted to UT campus only
: Request a copy
191kB
Abstract:Conditions are given for uniqueness of solutions of linear time-invariant systems under relay feedback. From a hybrid dynamical point of view this entails the deterministic specification of the discrete transition rules. The results are based on the formulation of relay systems as complementarity systems, and use the constructive theory of the Linear Complementarity Problem.
Item Type:Article
Copyright:© 1999 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74023
Official URL:http://dx.doi.org/10.1016/S0005-1098(98)90177-7
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140471